# SDR SIMA200103601

- Difficulty date: February 5, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SGF - FLT 3560 - ON TAKEOFF ROLL, HAD TR1 DISAGREE, ABORTED TAKEOFF AND RETURNED TO GATE.  ENGINE 1 THRUST REVERSER PUT ON MEL AT THIS TIME.  MAINTENANCE ADJUSTED UPPER AND LOWER T/R ACTUATORS ON NR 1 ENGINE IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
